On the Debarre-de Jong and Beheshti-Starr conjectures on hypersurfaces with too many lines
Joseph Landsberg and Orsola Tommasi
Source: Michigan Math. J.
Volume 59, Issue 3
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.mmj/1291213957
Digital Object Identifier: doi:10.1307/mmj/1291213957
Zentralblatt MATH identifier: 05843844
Mathematical Reviews number (MathSciNet): MR2745753